MathSciNet Relay Station
MathSciNet bibliographic data
MR2396816 62H12 (62D05 62F12)
Chen, Xiaohong; Hong, Han; Tarozzi, Alessandro Semiparametric efficiency in GMM models with auxiliary data. Ann. Statist. 36 (2008), no. 2, 808–843.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement